# SDR AMTA200401084

- Difficulty date: August 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT TURN BACK, NR 2 ENGINE VIB 2.6 A/B CHANNELS AND LOW BAND DURING CLIMB EPR .580 VIBS ON TAKEOFF 2.1 EPR .430.  FOUND ENGINE OIL OVERSERVICED.  DRAINED 2 QUARTS, PERFORMED OIL IN DRUM TEST AND AVM SURVEY PER M11-71-16 AND MM 71-00-00.  ALL CHECKS GOOD, OK FOR SERVICE.  (M)
